Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2951
Title: New asymmetric generalizations of the Filbert and Lilbert matrices
Authors: Kılıç, Emrah
Koparal, Sibel
Ömür, Neşe
29574
Keywords: Filbert matrix
 Fibonacci and Lucas numbers
 q-analogues
 LU-decomposition
Issue Date: Jun-2019
Publisher: Springer Netherlands
Source: Kılıç, E., Koparal, S., & Ömür, N. (2019). New asymmetric generalizations of the Filbert and Lilbert matrices. Periodica Mathematica Hungarica, 78(2), 231-241.
Abstract: Two new asymmetric generalizations of the Filbert and Lilbert matrices constructed by the products of two Fibonacci and Lucas numbers are considered, with additional parameter settings. Explicit formulæ are derived for their LU-decompositions and inverses.
URI: https://doi.org/10.1007/s10998-018-0253-0
https://hdl.handle.net/20.500.11851/2951
ISSN: 0031-5303
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
Newasymmetric.pdfarticle259.7 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

1
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

1
checked on Sep 24, 2022

Page view(s)

26
checked on Dec 26, 2022

Download(s)

8
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.